# SDR ASAA12511426

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 14,282 hours, 4,553 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SIDE TONE TRANSMITTING ON HF 2 FROM EITHER CONTROL HEAD.  SELCAL CHECK RECEIVES OK ON BOTH HF 1 & 2.  RECEPTION OK ON BOTH HF 1 & 2. ACFT GROUNDED. PERFORMED HF SYS BITE PROCEDURE FIM 23-11-00-810-801. OPS CHECKED NORMAL. GROUND VERIFICATION OF HF 2 TRANSMIT CHECKED NORMAL. OK TO CONTINUE.
